MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EG6+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EG6+ CARTRIDGE
Catalog Number 03P77-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 abbott point of care was contacted by a customer regarding i-stat eg6+ cartridges that yielded a suspected descrepant po2 and so2 results on a patient.There was no additional patient information available at the time of this report.Method: i-stat; i-stat.Date : 30-mar-2022 ; 30-mar-2022.Test/collect time: 08:31; 08:33.Po2(mmhg): 37;80.So2(%) : 66; 95.Sample:a;b at this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 13-apr-2022.A review of the device history record confirmed the lot passed finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Ag, appendix 1- product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.

Brand Name
I-STAT EG6+ CARTRIDGE
Common Device Name
EG6+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
400 college road
princeton, NJ 08540
6136885949
MDR Report Key14013188
Report Number2245578-2022-00063
Device Sequence Number5090756
Product Code CHL
UDI-Device Identifier10054749000057
UDI-Public10054749000057
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2022
Device Catalogue Number03P77-25
Device Lot NumberW21286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer04/13/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown